Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
159 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Pink join, problem sacro region, pain. What is do u suggest for this?

I ve been taking ATORVASTATIN CALCIUM 40MG since starting soon after Nov 27, 2013. I had a problem wit the pinky joint . The tendon to the pinky seens to have shortened and pops every time I open and close it and it hurts when I perform this action. About 3 weeks ago I found that I could not straight up and the sacro region vertibre was the culprit and gave me pain. Two days ago I stopped taking the medication and have seen approximate 60% improvement, The med was perscribed for colestrol. Replacing SIMURSTATIN. Prescribed by VA. Can you comment.
Sun, 1 Sep 2013
Report Abuse
General & Family Physician 's  Response
Hi,

Muscle problems are often associated with the use of statins (drugs used to lower cholesterol) of all types (including atorvastatin, simurstatin, etc.).

Once the muscle problems are noticed, usually, I recommend my patients to stop using statins; instead, lifestyle and diet changes can help them to lower cholesterol.

So, I do suggest to stop taking statins of any type (even simurstatin) and discuss such problems with your doctor reminding him/her about the latest warnings over the statin use.

Hope it helped!
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Recent questions on Cholesterol


Pink join, problem sacro region, pain. What is do u suggest for this?

Hi, Muscle problems are often associated with the use of statins (drugs used to lower cholesterol) of all types (including atorvastatin, simurstatin, etc.). Once the muscle problems are noticed, usually, I recommend my patients to stop using statins; instead, lifestyle and diet changes can help them to lower cholesterol. So, I do suggest to stop taking statins of any type (even simurstatin) and discuss such problems with your doctor reminding him/her about the latest warnings over the statin use. Hope it helped!